HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Existence and non-existence of caloric morphisms with Bateman space-mapping for radial metrics
Authors :Katsunori, Shimomura
Issue Date :2019
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/14257
Citation :Mathematical Journal of Ibaraki University Vol.51 p.1 -12
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20190001.pdf112KbAdobe PDFView/Open